0
2013
Impact Factor

Quidong Wang

PO Box 210089, AZ 85721, Tuscon
Department of Mathematics., University of Arizona

Publications:

Wang Q. D.
Power Series Solutions and Integral Manifold of the $N$-Body Problem
2001, vol. 6, no. 4, pp.  433-442
Abstract
In this article we discuss our solutions for two of the questions asked in the history of the $n$-body problem: the construction of the global power series solution of the $n$-body problem and the bifurcation of the integral manifold of the three-body problem.
Citation: Wang Q. D.,  Power Series Solutions and Integral Manifold of the $N$-Body Problem, Regular and Chaotic Dynamics, 2001, vol. 6, no. 4, pp. 433-442
DOI:10.1070/RD2001v006n04ABEH000187

Back to the list